MathSciNet Relay Station
MathSciNet bibliographic data
MR709568 35D99 (35B99 35J60 35K55)
Ziemer, William P. Mean values of subsolutions of elliptic and parabolic equations. Trans. Amer. Math. Soc. 279 (1983), no. 2, 555–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement